MAUDE Adverse Event Report: SYNTHES RARON 3.5MM LCP® POSTEROLATERAL DSTLHUMERUS PL-LAT SUPPORT 7H-LT; APPLIANCE, FIXATION, NAIL

SYNTHES RARON 3.5MM LCP® POSTEROLATERAL DSTLHUMERUS PL-LAT SUPPORT 7H-LT; APPLIANCE, FIXATION, NAIL
Catalog Number 241.277
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Impaired Healing (2378); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).Device is not expected to be returned for manufacturer review/investigation.(b)(4).Device history records review was completed for part# 241.27, lot# 1970018.Manufacturing location: (b)(4), manufacturing date: aug 27, 2008.No non conformance reports were generated during production.Review of the device history records showed that there were no issues during the manufacture of the product that would contribute to this complaint condition.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient was implanted with four unknown synthes 3.5 cortex screws, eight unknown 2.7 mm val screws, six unknown 3.5 locking screws, a 7 hole 3.5 mm lcp posterolateral distal humerus plate, and a 6 hole extra long 2.7/3.5 mm va-lcp extended medial distal humerus plate to treat a left distal humerus fracture on an unknown date.On an unknown date postoperatively, it was identified that the patient had developed a non-union of the fracture.On (b)(6) 2017, the patient was returned to the operating room and all of the devices were removed easily and intact.The non-union was debrided and grafted and the patient was revised with longer plates.No delay in surgery was reported and no adverse events against the patient were identified.Procedure was completed successfully and patient outcome was reported as okay.This report is for one (1) 3.5 mm lcp posterolateral dstl humerus pl-lat support 7h-lt.This is report 1 of 5 for (b)(4).

Brand Name
3.5MM LCP® POSTEROLATERAL DSTLHUMERUS PL-LAT SUPPORT 7H-LT
Common Device Name
APPLIANCE, FIXATION, NAIL
Manufacturer (Section D)
SYNTHES RARON
kanalstrasse west 30
raron CH394 2
SZ  CH3942
MDR Report Key6416942
Report Number3006126083-2017-10013
Device Sequence Number42615
Product Code KTT
UDI-Device Identifier10886982166456
UDI-Public(01)10886982166456(10)1970018
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K033995
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Physician
Device Catalogue Number241.277
Device Lot Number1970018
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2017
Initial Report FDA Received Date03/20/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Weight99